Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lumps on knees, numbness, tingling sensation, calf pain. What is wrong?

I was curious, when I was a child I had lumps in the back of my knees, my mother indicated that they would not remove the cause they could grow back!?!? they went away on their own I guess and now I m 30 and I have a lump behind my right knee I have numbness and tingling in my right foot and also calf pain, it hurts to walk up and down steps it hurts more when I bend my knee not as much to extend it!! Any ideas???!!
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lump behind the knee that is persistent for years can be a soft tissue swelling like a lipoma or a synovial cyst. Since there is numbness and tingling present, it is indicative of a nerve compression or irritation. Surgical removal of the lump may be needed.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor